You must have javascript enabled to use extra-strength.org !

Equate Acetaminophen Headache Relief Excedrin Extra Strength

200 Caplet Bb:05/24

USD $16.80

Condition : New

Free Shipping

{{variant_type_name}} :
SKU: N/A Health & Beauty / Health Care / Over-the-Counter Medications & Treatments / Pain & Fever Relief

Notify me when the price drops

We will email you if we find a lower price on this product!

Target price (USD) $
Equate Acetaminophen Compare to Excedrin Extra Strength 200 Caplets Headache Relief Acetaminophen, Aspirin (NSAID) And Caffeine Free Shipping Exp.05/2024
Get temporary relief from minor aches and pains with Equate Extra Strength Headache Relief Acetaminophen Caplets. This over-the-counter medicine is helpful when you are experiencing a headache, a backache, a toothache or premenstrual or menstrual cramps. It also manages symptoms of the common cold, discomfort from arthritis and sore muscles. Take these 250mg acetaminophen caplets as directed, and consult with your doctor about specific health concerns.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Extra Strength Headache Relief Acetaminophen/Aspirin Caplets:
  • Equate headache relief temporarily relieves minor aches and pains
  • Relieves pain associated with headaches, the common cold, arthritis, backaches, muscular aches, sinusitis, toothaches, premenstrual and menstrual cramps
  • Extra strength
  • With acetaminophen, aspirin (NSAID) and caffeine
  • Equate Headache Relief pain reliever
  • Active ingredients: 250 mg acetaminophen, pain reliever; 250mg aspirin (NSAID), pain reliever; 65mg caffeine, pain reliever aid

  • Indications: Health Concern: Fever;Headache;Body Aches & Pains
    Ingredients: Active Ingredient Name: Acetaminophen
    Directions: Dosage: Directions. DO NOT USE MORE THAN DIRECTED.  drink a full glass of water with each dose.  adults and children 12 years and over.  take 2 caplets every 6 hours. do not take more than 8 caplets in 24 hours.  children under 12 years: ask a doctor Payment: I accept payments through PayPal only! Returns: I offer returns if you mail back the item within 30 days. Buyer pays return shipping.  The product you return must be in the same condition you received it.  Sealed, unopened, and undamaged. I will refund you full price less 15% restocking fee.​​​​​​ Shipping & Handling: Item will ship within 1 business day upon receipt of payment.  I only ship to a PayPal verified address.  Be sure to have correct address when checking out. Buyer will be responsible for shipping/handling cost in case of wrong or undeliverable address. DOMESTIC: Free Domestic Shipping including tracking information. INTERNATIONAL: Orders are shipped via USPS First Class Mail International or USPS Priority which takes around 10- 15 business days.  However, your package can be held at your custom over 30 days(every country is different)! All international buyers are responsible for customs duty and associated service fees. ​​​​​​​Buyers are responsible to inquire about import regulations/restrictions with your country's custom before you place an order,as we will not be liable for packages refused or held for delivery. Thanks for shopping with us. Your business is appreciated. We look forward to providing the best service for you!

    Returns Accepted for this item if it's within 30 Days

    Equate Acetaminophen Headache Relief Excedrin Extra Strength 200 Caplet BB:05/24
    kirkland signature extra strength energy shot | kirkland signature extra strength energy shot | extra strength pickle juice shot | extra strength pickle juice shot | kirkland extra strength acetaminophen
    See more
    Price type
    IN STOCK OUT STOCK